ABSOLUTE CONTINUITY OF HAMILTONIANS WITH VONNEUMANN WIGNER POTENTIALS .2.

Autor(en): BEHNCKE, H
Stichwörter: ASYMPTOTIC INTEGRATION; LIMITING ABSORPTION PRINCIPLE; LONG-RANGE; Mathematics; OSCILLATING-POTENTIALS; SCATTERING; SCHRODINGER-OPERATORS; SHORT-RANGE; SPECTRUM; SUBORDINACY
Erscheinungsdatum: 1991
Herausgeber: SPRINGER VERLAG
Journal: MANUSCRIPTA MATHEMATICA
Volumen: 71
Ausgabe: 2
Startseite: 163
Seitenende: 181
ISSN: 00252611
DOI: 10.1007/BF02568400

Show full item record

Google ScholarTM

Check

Altmetric